# SDR DALA2020022101330

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 59,677 hours, 19,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 47d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5815, L/P 1496534) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:47D / INTERIOR. CORRECTIVE ACTION: REATTACHED. OPS CHK NML.
